# SDR DALA2024081208028

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0497061) SEAT TRACK BROKE ON CROWN AREA ( 2 PLACES) BTW BSTA 500B AND 500E LBL 24.751. EAT TRACK (2 PLACES) BTW BSTA 500B AND 500E LBL 24.751 WERE REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4 REPAIR 4.
